# SDR 2017FA0000302

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: General aviation
- Aircraft: N308NV
- Make and model: Airasc J2AIRASC
- Aircraft serial: 2450
- Aircraft time: 37,752 hours, 25,763 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION,  ECAM DISPLAYED L/G LGCU 1&2 FAULT. ECAM PROCEDURE COMPLETED AND LANDING GRAVITY EXTENSION PROCEDURE COMPLETED. REMOVED AND REPLACE NLG SENSING MECHANISM AND PROX SENSOR 24GA & 25GA AND TARGETS PER MM 32-21-45-400-801A,32-31-73-200-002A. GEAR SWING CHECK GOOD PER MM 32-31-00720-002A. REMOVED AND REPLACED LGCUI 2 PER MM 32-31-71-400-001A POS CHECK GOOD PER MM 32-31-71-000-001A ALL WORK ACCOMPLISHED ON AERSALE W/O 000869 CARD 20002, 20004
